- -

Universal elements for some classes of spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Universal elements for some classes of spaces

Show full item record

Georgiou, D.; Iliadis, S.; Megaritis, A. (2011). Universal elements for some classes of spaces. Applied General Topology. 12(2):193-211. doi:10.4995/agt.2011.1652.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87098

Files in this item

Item Metadata

Title: Universal elements for some classes of spaces
Author:
Issued date:
Abstract:
[EN] In the paper two dimensions, denoted by dm and Dm, are defined in the class of all Hausdorff spaces. The dimension Dm does not have the universality property in the class of separable metrizable spaces because the ...[+]
Subjects: Dimension-like function , Saturated class , Universal space
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2011.1652
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2011.1652
Thanks:
Work supported by the Caratheodory Programme of the University of Patras.
Type: Artículo

This item appears in the following Collection(s)

Show full item record